Criterion for convexity of a domain of a Euclidean space

Authors

  • I. Yu. Vyhovs'ka Ін-т математики НАН України, Київ
  • Yu. B. Zelinskii

Abstract

We establish an external criterion for the convexity of a domain of a Euclidean space.

Published

25.05.2008

Issue

Section

Short communications

How to Cite

Vyhovs'ka, I. Yu., and Yu. B. Zelinskii. “Criterion for Convexity of a Domain of a Euclidean Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 709–711, https://umj.imath.kiev.ua/index.php/umj/article/view/3189.